


default search action
"Properties of a homotopy solution path for complementarity problems with ..."
Yun-Bin Zhao, Gong-Nong Li (2004)
- Yun-Bin Zhao, Gong-Nong Li:
Properties of a homotopy solution path for complementarity problems with quasi-monotone mappings. Appl. Math. Comput. 148(1): 93-104 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.